Home » Frequently asked Questions on Health » Why is there pain at the injection site?

Why is there pain at the injection site?

Q: I am a 31 years old woman. I got an injection 3 days ago for improving my square shaped jaw. I am still feeling pain at the injection site. Could there be a possibility that the doctor misplaced the drug? I have taken both Dysport and Botox before and there have been no side effects at all.

A:Pain does not necessarily mean infection. However, if there is significant swelling and pain on pressing, I would take an antibiotic. Misplaced drug does not behave like this. About inappropriate sterilisation, one cannot say. The oral cavity has as many bacteria as the colon, therefore sterilisation of the operative site may be impossible. Intraoral injections have a higher chance of infection. Ask your doctor: suggest that you should take suitable antibiotics. He/she will know whether required or not. I do think, however, that dental surgeons in general use fewer antibiotics than they should. Just my opinion as a surgeon. Difficult to convince them otherwise.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------